# SDR SWAA2019111938923

- Difficulty date: November 1, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 75,731 hours, 46,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7500
- Condition: Corroded
- Location: Bs 491-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO Z CHANNEL CORRODED BETWEEN BS. 491 TO BS. 500D, LBL 24. / R&R Z-CHANNEL PER SRM AND DWG.
